# SDR ASOA200900207

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 13,661 hours, 11,604 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "FLAPS FAIL" MSG IN CRUISE FLIGHT DESCENDING THROUGH 19,000FT AT 290 KIAS WITH LIGHT TO MODERATE TURBULENCE.
